UAE Ministry of Health warned incorrect
Panadol dosage Labeling
UAE: The Ministry of Health is warning the public that Panadol Children & Infant suspension product labels on the medicine box do not indicate the suitable dosage levels.
Incorrect dosage levels could lead to children being given too much of the medicine, the ministry warned on Thursday in a public statement.
The Ministry of Health sent out the warning to inform all medical entities, owners of medical centers, administrators of public and private hospitals, doctors, pharmacists and assistant pharmacists.
The ministry drew attention to all target audiences that changes will be made to the information printed on the medicine boxes of the manufacturing company GlaxoSmithKline.
According to a statement released by the ministry, “dose specification found on the medicine box is wrong and this result in giving the child or the infect a dose that does not suit their age due to an excessive dose of Paracetamol entering the body which could lead to liver poisoning.”
Dr. Amin Hussain Al Ameri, Assistant Undersecretary for Medical Practice and License Department in the Ministry of Health, signed the statement.